FPCA-based estimation for generalized functional partially linear models
Ruiyuan Cao,
Jiang Du (),
Jianjun Zhou and
Tianfa Xie
Additional contact information
Ruiyuan Cao: Beijing University of Technology
Jiang Du: Beijing University of Technology
Jianjun Zhou: Yunnan University
Tianfa Xie: Beijing University of Technology
Statistical Papers, 2020, vol. 61, issue 6, No 19, 2715-2735
Abstract:
Abstract In real data analysis, practitioners frequently come across the case that a discrete response will be related to both a function-valued random variable and a vector-value random variable as the predictor variables. In this paper, we consider the generalized functional partially linear models (GFPLM). The infinite slope function in the GFPLM is estimated by the principal component basis function approximations. Then, we consider the theoretical properties of the estimator obtained by maximizing the quasi likelihood function. The asymptotic normality of the estimator of the finite dimensional parameter and the rate of convergence of the estimator of the infinite dimensional slope function are established, respectively. We investigate the finite sample properties of the estimation procedure via Monte Carlo simulation studies and a real data analysis.
Keywords: Generalized linear model; Functional partially linear model; Quasi likelihood; Karhunen–Loève representation; 62G08; 62G20 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://link.springer.com/10.1007/s00362-018-01066-8 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:61:y:2020:i:6:d:10.1007_s00362-018-01066-8
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-018-01066-8
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().